# SDR SWAA070640

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 65,517 hours, 60,926 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 544482517
- Part serial: DA3665
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - RIGHT MLG UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  CYCLED GEAR, NO HELP.  RIGHT MLG DID NOT RETRACT.  REMOVED AND REPLACED RIGHT MLG LOCK ACTUATOR PER MM.
